Coefficient estimates for the class of quasi q-convex functions

Osman Altintaş, Melike Aydoğan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


In this paper we introduce and investigate the class of Pq(λ, β, A, B), which is called quasi q-starlike and quasi q-convex with respect to the values of the parameter λ. We give coefficient bounds estimates and the results for the main theorem.

Original languageEnglish
Pages (from-to)342-347
Number of pages6
JournalTurkish Journal of Mathematics
Publication statusPublished - 2020

Bibliographical note

Publisher Copyright:
© 2020 TüBITAK.


  • Close-to-quasi q-convex function
  • Close-to-quasi q-starlike function
  • Convex function
  • Q-convex function
  • Q-Derivative
  • Q-starlike function
  • Quasi q-convex function
  • Quasi q-starlike function
  • Starlike function


Dive into the research topics of 'Coefficient estimates for the class of quasi q-convex functions'. Together they form a unique fingerprint.

Cite this